# SDR SWAA2022110267151

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 58,829 hours, 38,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU1546
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT DOOR WINDOW LIGHTS INOP. / [01] REPLACED THE FUSES AND LAMPS AT BOTH EMERGENCY EXIT DOOR WINDOW LIGHT ASSEMBLIES PER AMM 33-21-00. OPS CHECK GOOD.
